# SDR DLM88962022

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Component: 976J2526
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 33,000 FT RT GEN VOLTS AND FREQS UNSTABLE AND DROPPED OFF LINE.  RT CSD OIL TEMP WENT OFF SCALE ABOVE RED LINE.  TRIED TO DISCONNECT CSD, WOULD NOT DISCONNECT.  REPLACED NR 2 ENG CSD AND GEN,  CSD GARLOCK SEAL.  FLUSHED OIL, COOLER LINES, RAN ENG, OPN NORMAL.
